# SDR CALA2025081307680

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 71,099 hours, 32,113 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY DOOR HATCH OPENED TO COMPLETE TURBULANCE INSPECTION.  INSTALLED LT OVERWING EMERGENCY DOOR IN REF TO AMM 52-21-11. RENDER SAFE EMERGENCY SLIDE CHECKLIST COMPLETED. DOOR SECURE AND SLIDE HAS BEEN REACTIVATED IN REF TO AMM. RII INSPECTION REQUIRED C/W RII VERIFICATION OF DOOR RE INSTALATION
